MAUDE Adverse Event Report: GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD

GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD
Model Number 511212
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient revised an lv epicardial lead that had >3000 ohm impedance and no capture in any vector.Patient notifier was delivered in 6-5-25 for lead impedance out of range (<200).Today the pocket was opened, the lv lead disconnected from the generator and tested.160 ohms lvr-rvc, >3000 ohms in other vectors and no lv capture in any vector.The lead was capped.

Brand Name
MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD
Common Device Name
BIPOLAR EPICARDIAL LEAD
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer (Section G)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
jacob lee
2300 berkshire lane
plymouth, MN 55441
MDR Report Key23294282
Report Number2183787-2025-00050
Device Sequence Number21313777
Product Code DTB
UDI-Device Identifier00821329900211
UDI-Public(01)00821329900211(11)181201(17)211201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number511212
Device Lot NumberW8858520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight77 KG